# SDR UPS98825890

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK BATH TUB CORRODED FS 280 L 28 TO 29R.  REMVOED FITTING FABBED SPLICES FOR NEW FITTING IAW DC8 SRM 53 2 0 FIG 2D.  INSTALLED NEW FITTING WITH SPLICES IAW DC8 SRM 53 2 0  FIG 2 D AND 51 1 20D.
